American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Enrico Le Donne and Séverine Rigot. Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher. Proc. Amer. Math. Soc. 144 (2016) 2003-2013.
Abstract, references, and article information   
View Article: PDF

[2] Antti Käenmäki, Tapio Rajala and Ville Suomala. Existence of doubling measures via generalised nested cubes. Proc. Amer. Math. Soc. 140 (2012) 3275-3281.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Spector. Simple proofs of some results of Reshetnyak. Proc. Amer. Math. Soc. 139 (2011) 1681-1690. MR 2763757.
Abstract, references, and article information   
View Article: PDF

[4] Man-Li Lou and Min Wu. Doubling measures with doubling continuous part. Proc. Amer. Math. Soc. 138 (2010) 3585-3589. MR 2661557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dimitris Gatzouras. On images of Borel measures under Borel mappings. Proc. Amer. Math. Soc. 130 (2002) 2687-2699. MR 1900877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans G. Kellerer. Continuous transformation of Baire measures into Lebesgue measure. Proc. Amer. Math. Soc. 130 (2002) 2305-2309. MR 1896412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Onésimo Hernández-Lerma and Jean B. Lasserre. Further criteria for positive Harris recurrence of Markov chains. Proc. Amer. Math. Soc. 129 (2001) 1521-1524. MR 1712909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Per Bylund and Jaume Gudayol. On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000) 3317-3327. MR 1676303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Guy Degla. A counterexample to ``An extension of the Vitali-Hahn-Saks theorem'' and a compactness result. Proc. Amer. Math. Soc. 128 (2000) 2553-2559. MR 1676360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. J. Grubb. Signed quasi-measures and dimension theory. Proc. Amer. Math. Soc. 128 (2000) 1105-1108. MR 1636950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. J. Grubb and Tim LaBerge. Additivity of quasi-measures. Proc. Amer. Math. Soc. 126 (1998) 3007-3012. MR 1458874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jang-Mei Wu. Hausdorff dimension and doubling measures on metric spaces. Proc. Amer. Math. Soc. 126 (1998) 1453-1459. MR 1443418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Onésimo Hernández-Lerma and Jean B. Lasserre. Correction to ``An extension of the Vitali-Hahn-Saks theorem''. Proc. Amer. Math. Soc. 126 (1998) 949-949. MR 1458877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Helmut H. Schaefer and Xiao-Dong Zhang. Dixmier's theorem for sequentially order continuous Baire measures on compact spaces. Proc. Amer. Math. Soc. 125 (1997) 93-99. MR 1342045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Onésimo Hernández-Lerma and Jean B. Lasserre. An extension of the Vitali-Hahn-Saks Theorem. Proc. Amer. Math. Soc. 124 (1996) 3673-3676. MR 1401743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wolfgang Adamski. On extremal extensions of regular contents and measures . Proc. Amer. Math. Soc. 121 (1994) 1159-1164. MR 1204367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wolfgang Hensgen. An example concerning the Yosida-Hewitt decomposition of finitely additive measures . Proc. Amer. Math. Soc. 121 (1994) 641-642. MR 1213861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. W. Johnson. The product of strong operator measurable functions is strong operator measurable . Proc. Amer. Math. Soc. 117 (1993) 1097-1104. MR 1123654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bruno Girotto and Silvano Holzer. Regular and purely irregular bounded charges: a decomposition theorem . Proc. Amer. Math. Soc. 116 (1992) 683-693. MR 1099340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Albert Gorelishvili. Lattices with the Alexandrov properties . Proc. Amer. Math. Soc. 114 (1992) 1045-1049. MR 1094503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Grekas. On the existence of idempotent liftings . Proc. Amer. Math. Soc. 107 (1989) 367-371. MR 979215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francisco J. Navarro-Bermúdez and John C. Oxtoby. Four topologically equivalent measures in the Cantor space . Proc. Amer. Math. Soc. 104 (1988) 859-860. MR 939966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Constantinos Gryllakis. Products of completion regular measures . Proc. Amer. Math. Soc. 103 (1988) 563-568. MR 943085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. Prinz. Regularity of Riesz measures . Proc. Amer. Math. Soc. 96 (1986) 330-334. MR 818467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] P. Prinz. Negligible sets of Radon measures . Proc. Amer. Math. Soc. 89 (1983) 440-444. MR 715862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Errol Caby. Extension of uniform measures . Proc. Amer. Math. Soc. 89 (1983) 433-439. MR 715861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia